# SDR CA180808023

- Difficulty date: June 5, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 879 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 20104503
- Condition: Failed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) AIR CONDITIONING COMPRESSOR P/N 201-0450-3 FAILURE ON AN AIRCRAFT WITH UNDER 400 HRS FROM NEW.  DEFECT REPORTED: `AIR CONDITIONING FOUND TO NOT BE BLOWING COOL AIR` AIR CONDITIONING COMPRESSOR FOUND TO HAVE FAILED.  A NEW COMPRESSOR WAS INSTALLED, SAME PART NUMBER.  THE NEW COMPRESSOR AND SYSTEM WAS SERVICED AND THE AIRCRAFT GROUND RUN.  AFTER THE GROUND RUN THE NEW COMPRESSOR WAS FOUND TO BE EXCESSIVELY HOT, LEAKING OIL AND HAD BROKEN THE DRIVE BELT.  THE SYSTEM WAS DEFERRED AS UNSERVICEABLE IN ACCORDANCE WITH COMPANY PROCEDURES.  A SECOND NEW COMPRESSOR, BELT, CONDENSER BLOWER AND RECEIVER DRYER WERE INSTALLED ON THE AIRCRAFT 15 DAYS LATER AT 391.8 TTAF, AND THE SYSTEM SERVICED AND FUNCTION TESTED SERVICEABLE. (TC# 20180808023)
